# SDR EIA2003126

- Difficulty date: September 28, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 88,088 hours, 21,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHT OVER CREW DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-51-07 AND LIGHT ASSY IAW MM 33-51-07.   OPS CK GOOD.
